MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy
Model Number DBP-EX-125MIC145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that target vessel was heavily calcified superficial femoral artery (sfa) to popliteal to tibial peroneal trunk(tpt) to posterior tibial (pt) to pedal loop.The lesion was greater than 70% throughout each artery, approximately 450 cm in total disease length treated.The physician was able to easily navigate an 0.014 through the calcified disease and around the pedal loop with an 0.014 non-abbott guidewire.It was then swapped for an 0.014 viperwire peripheral guidewire.Atherectomy was performed up to medium speed using a a diamondback 360 peripheral exchange orbital atherectomy device (oad) in popliteal-tpt-pt.Then the cartridge on the exchangeable device was swapped for a micro crown which was used to perform atherectomy in the pedal loop.It was noted flushing was performed between each run and 30 seconds of treatment to rest was also followed.Act was drawn and within normal range for intervention.Embolization of the distal vessels in the patient¿s foot occurred as a result of orbital atherectomy system.Angioplasty was performed using balloons of varying sizes and it was noted that flow had been lost in the pt and down the pedal loop.It was a case of persistent no-flow.There was loss of outflow and intra-arterial nitroglycerine was injected into the foot through support catheters and 2.0 - 2.5 mm balloons were used to inflate into the pedal loop.The patient was recovering well without lasting complications from loss of outflow.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Diamondback Peripheral
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50459610
Report Number3004742232-2026-00205
Device Sequence Number9811205
Product Code MCW
UDI-Device Identifier10852528005817
UDI-Public(01)10852528005817(17)280430(10)608487
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDBP-EX-125MIC145
Device Catalogue Number7-10030-01
Device Lot Number608487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown